MathSciNet Relay Station
MathSciNet bibliographic data
MR220706 (36 #3758) 12.25 (10.00)
Leahey, William Sums of squares of polynomials with coefficients in a finite field. Amer. Math. Monthly 74 1967 816–819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement